# SDR SWAA2016020548722

- Difficulty date: December 19, 2015
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR BEAM CRACKED BETWEEN BS 665 TO BS 669, LBL 24.5.  REMOVED AND REPLACED BEAM IAW DWG AND SRM.
